# SDR G1IA20241110074

- Difficulty date: November 10, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N587PB
- Make and model: Beech C90A
- Aircraft serial: LJ1408
- Aircraft time: 10,319 hours, 15,187 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 1003840725
- Part serial: 4321
- Condition: Failed
- Location: Zone 100
- Part time: 391 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: DURING DESCENT, NOTICED SPARKS FLYING BY PILOT WINDOW FROM WHAT APPEARED TO BE THE LEFT SIDE OF NOSE. CORRECTIVE ACTION: REMOVED DEFECTIVE MOTOR AND REPLACED WITH OVERHAULED UNIT. OPERATIONAL CHECK FOUND SATISFACTORY.
